# SDR AWXA200200177

- Difficulty date: February 26, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 49,475 hours, 31,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - EEL - "C" - DURING C-15 CHECK EMERGENCY ESCAPE PATH LIGHTING MAIN WIRE HARNESS WAS FOUND DAMAGED AT SEVERAL PLACES. MAINTENANCE REPAIRED DAMAGED WIRING WITH ENVIRONMENTAL SPLICES IAW SWPM 20-30-12, PG 12, ITEM 6,B. FUNCTIONAL TEST OF ESCAPE PATH LIGHT TO BE ACCOMPLISHED IAW AWA T/C A1C33006.
